• Users Online: 117
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 3  |  Issue : 1  |  Page : 60-62

Phenytoin toxicity secondary to friend's advice!!


1 Department of Pharmacy Practice, College of Clinical Pharmacy, Imam Abdulrahman Bin Faisal University, Dammam, KSA
2 Department of Psychiatry, JSS Hospital, Mysore, Karnataka, India
3 Department of Pharmacy Practice, JSS College of Pharmacy, JSS University, Mysore, Karnataka, India

Correspondence Address:
Dr. Jisha Myalil Lucca
College of Clinical Pharmacy, Imam Abdulrahman Bin Faisal University, Dammam
KSA
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/aip.aip_63_18

Rights and Permissions

It is very common that antiepileptic prescription in substance induced seizure, however Phenytoin abuse is very rare. We report a case of 25 year old man with a known diagnosis of polysubstance abuse. After a road traffic accident and hospitalization, the patient reduced the use of various substances he used and eventualy lead to withdrawal seizures and started with Phenytoin 100 mg twice daily. As influenced by friend's advice he increased phenytoin dose and developed clinical symptoms of phenytoin toxicity.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed18    
    Printed2    
    Emailed0    
    PDF Downloaded10    
    Comments [Add]    

Recommend this journal